MathSciNet Relay Station
MathSciNet bibliographic data
MR1610757 (99i:20050) 20F32 (57M50 57N10)
Mitra, Mahan On a theorem of Scott and Swarup. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1625–1631.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement